# SDR FDEA201708112187

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 49,499 hours, 22,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LIGHT FOUND INOPERATIVE DURING TEST.    REPLACED THE LAMP AND OPS CHECKED  NORMAL IAW MM 33-51-06-2-1. ACFT OK FOR SERVICE.
